# SDR SWAA2021021642585

- Difficulty date: January 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PNL AFT OF PYLON HAS CTR AFT RIB CRACKED AT FWD LWR BOLT HOLE. / REMOVED AND REPLACED CENTER AFT RIB AT RT. WING AFT OF PYLON IAW SRM 51-40-02-0G-0
